# SDR DALA2019110706474

- Difficulty date: October 20, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 80,619 hours, 37,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR 832 DAMPER AFT GALLEY AREA DONT WORK CORRECTLY, REPLACED DOOR DAMPER PASSENGER CREW DOOR 832 AT AFT GALLEY AREA
